drcuriosity: (Default)
[personal profile] drcuriosity
I find myself wondering if typographical errors are one of the side effects of my medication. I seem to have been making a lot more of them in the last month or two.

On the other hand, at least I'm writing things without having to fight past a paralysing feeling of dread. Here's hoping I can start applying that to my thesis rewrites again soon.
From:
Anonymous( )Anonymous This account has disabled anonymous posting.
OpenID( )OpenID You can comment on this post while signed in with an account from many other sites, once you have confirmed your email address. Sign in using OpenID.
User
Account name:
Password:
If you don't have an account you can create one now.
Subject:
HTML doesn't work in the subject.

Message:

If you are unable to use this captcha for any reason, please contact us by email at support@dreamwidth.org


 
Notice: This account is set to log the IP addresses of everyone who comments.
Links will be displayed as unclickable URLs to help prevent spam.

Profile

drcuriosity: (Default)
drcuriosity

September 2017

S M T W T F S
     12
3456 789
1011 1213141516
17181920212223
24252627282930

Style Credit

Expand Cut Tags

No cut tags
Page generated Oct. 22nd, 2017 08:19 am
Powered by Dreamwidth Studios